diabetes-icon
Thyroid problem
My TSH levels are increasing even the dosage of throxine tablets have been increased. My weight & blood pressure is showing an increasing trend. My lipid profile shows high triglyceride & VLDL cholesterol. What to do?
68 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sheetal Aversekar
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

The dose of thyroxine depends on the body weight. You might require a higher dose than 75 mcg. Also, ensure that you are regular with the tablets and the timing of the tablets. A healthy balanced diet and exercise programme would gradually bring down your weight and the other problems you have mentioned. Visit a diabetologist for proper guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.